Alert archive / Florida / High Wind Watches in 2007
High Wind Watch 1, NWS Miami, FL
NWS Miami, FL issued this high wind watch at Oct 29, 2007, 5:37 PM EDT for Broward County, Miami-Dade County, Palm Beach County, Florida. It took effect at Oct 30, 2007, 8:00 PM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Oct 29, 2007, 5:37 PM EDT (21:37 UTC)
- In effect from
- Oct 30, 2007, 8:00 PM EDT
- Expired
- Oct 30, 2007, 2:58 PM EDT
- In force
- Issued by
- NWS Miami, FL
Counties Broward County, FL, Miami-Dade County, FL, Palm Beach County, FL
The radar
The Miami radar (KAMX), 59 km from the middle of the area, began a volume at 21:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 9.6 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 781 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 778 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- -41 m²/s²
- 0-3 km storm-relative helicity
- 19 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS72 KMFL 292137 NPWMFL URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 537 PM EDT MON OCT 29 2007 FLZ067-068-071>074-168-172>174-301000- /O.NEW.KMFL.HW.A.0001.071031T0000Z-071101T0000Z/ INLAND PALM BEACH-METRO PALM BEACH-INLAND BROWARD-METRO BROWARD- INLAND MIAMI DADE-METRO MIAMI DADE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- INCLUDING THE CITIES OF...PAHOKEE...SOUTH BAY...BELLE GLADE... WEST PALM BEACH...MICCOSUKEE INDIAN RESERVATION...COCONUT CREEK... FORT LAUDERDALE...HOLLYWOOD...PEMBROKE PINES...SHARK VALLEY... MIAMI...JUPITER...PALM BEACH...BOCA RATON...POMPANO BEACH... FORT LAUDERDALE BEACH...HOLLYWOOD BEACH...AVENTURA... MIAMI BEACH...CORAL GABLES...CUTLER BAY...HOMESTEAD... FLORIDA CITY...EVERGLADES NATIONAL PARK 537 PM EDT MON OCT 29 2007 ...HIGH WIND WATCH IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY EVENING... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY EVENING FOR PALM BEACH...BROWARD...AND MIAMI-DADE COUNTIES. STRONG HIGH PRESSURE WILL CONTINUE IN PLACE ACROSS THE MID ATLANTIC STATES. MEANWHILE...TROPICAL STORM NOEL WILL CONTINUE TO MOVE ON A NORTHWEST TRACK. THE LATEST FORECAST ADVISORY FROM THE NATIONAL HURRICANE CENTER TRACKS NOEL ACROSS THE FAR NORTHWEST BAHAMAS. EVEN IF NOEL STAYS ON THIS PROJECTED PATH...THE PRESSURE GRADIENT WILL BE TIGHT ACROSS THE AREA. THIS COULD RESULT IN STRONG NORTHEAST WINDS AFFECTING PALM BEACH...BROWARD...AND MIAMI-DADE COUNTIES...ALTHOUGH THESE WINDS MAY NOT DIRECTLY BE ASSOCIATED WITH THE TROPICAL STORM. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ GREGORIA
2 follow-up statements
000 WWUS72 KMFL 300933 NPWMFL URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 533 AM EDT TUE OCT 30 2007 FLZ068-072-074-168-172>174-302200- /O.UPG.KMFL.HW.A.0001.071031T0000Z-071101T0000Z/ /O.NEW.KMFL.WI.Y.0004.071030T0933Z-071031T2200Z/ METRO PALM BEACH-METRO BROWARD-METRO MIAMI DADE- COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI DADE- FAR SOUTH MIAMI DADE- INCLUDING THE CITIES OF...WEST PALM BEACH...COCONUT CREEK... FORT LAUDERDALE...HOLLYWOOD...PEMBROKE PINES...MIAMI...JUPITER... PALM BEACH...BOCA RATON...POMPANO BEACH...FORT LAUDERDALE BEACH... HOLLYWOOD BEACH...AVENTURA...MIAMI BEACH...CORAL GABLES... CUTLER BAY...HOMESTEAD...FLORIDA CITY...EVERGLADES NATIONAL PARK 533 AM EDT TUE OCT 30 2007 ...WIND ADVISORY IN EFFECT UNTIL 6 PM EDT WEDNESDAY... TROPICAL STORM NOEL IS FORECAST TO MOVE ACROSS THE NORTHWEST BAHAMAS WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING BEFORE BEGINNING TO MOVE NORTHEAST TOWARDS OPEN WATER OVERNIGHT. DESPITE THE FACT THAT THE FORECAST TRACK MAINTAINS TROPICAL STORM FORCE WINDS WELL OFFSHORE THE SOUTHEAST FLORIDA COAST...THE COMBINATION OF NOEL WITH HIGH PRESSURE ACROSS THE SOUTHEAST WILL RESULT IN STRONG PRESSURE GRADIENT THAT WILL RESULT IN WINDS INCREASING TO 25 TO 35 MPH WITH GUSTS IN EXCESS OF 40 MPH POSSIBLE BEGINNING TODAY AND THROUGH WEDNESDAY EVENING BEFORE THE STORM BEGINS TO MOVE AWAY FROM THE AREA. THEREFORE...A WIND ADVISORY HAS NOW BEEN PUT INTO EFFECT FOR THE SOUTHEAST FLORIDA COAST FROM TODAY THROUGH AT LEAST WEDNESDAY. IT IS IMPORTANT TO UNDERSTAND THAT THE FORECAST WINDS ARE THEREFORE NOT ASSOCIATED WITH THE INNER CIRCULATION OF NOEL BUT RATHER WITH THE LARGE SCALE PRESSURE GRADIENT BETWEEN NOEL AND A HIGH PRESSURE SYSTEM ACROSS THE SOUTHEAST. THEREFORE...A WIND ADVISORY...AND NOT A TROPICAL STORM WATCH...IS NOW IN EFFECT BECAUSE THE STRONG WINDS WILL BEGIN TO BE FELT ACROSS THE AREA TODAY WELL IN ADVANCED AND AWAY FROM THE STORM. HOWEVER...GIVEN THE UNCERTAINTY IN THE FORECAST TRACK...THIS ADVISORY COULD BE UPGRADED TO A TROPICAL STORM WATCH OR WARNING LATER TODAY IF THE FORECAST TRACK BEGINS TO SHIFT TOWARDS THE WEST PLACING SOUTHEAST FLORIDA WITHIN THE INNER CIRCULATION OF NOEL. A WIND ADVISORY MEANS THAT WINDS OF 25 TO 40 MPH WITH HIGHER GUSTS ARE POSSIBLE ACROSS THE AREA. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION AND SECURE LOOSE OBJECTS AROUND THE HOME OUTDOORS. $$ FLZ067-071-073-302200- /O.EXT.KMFL.HW.A.0001.071031T0000Z-071031T2200Z/ INLAND PALM BEACH-INLAND BROWARD-INLAND MIAMI DADE- INCLUDING THE CITIES OF...PAHOKEE...SOUTH BAY...BELLE GLADE... MICCOSUKEE INDIAN RESERVATION...SHARK VALLEY 533 AM EDT TUE OCT 30 2007 ...HIGH WIND WATCH NOW IN EFFECT FROM THIS EVENING THROUGH WEDNESDAY AFTERNOON... STRONG HIGH PRESSURE WILL CONTINUE IN PLACE ACROSS THE MID ATLANTIC STATES. MEANWHILE...TROPICAL STORM NOEL WILL CONTINUE TO MOVE ON A NORTHWEST TRACK EAST OF THE AREA ACROSS THE NORTHWEST BAHAMAS WEDNESDAY AFTERNOON AND WEDNESDAY NIGHT. EVEN IF NOEL STAYS ON THIS PROJECTED PATH...THE PRESSURE GRADIENT WILL BE TIGHT ACROSS THE AREA. THIS COULD RESULT IN BREEZY TO WINDY CONDITIONS WITH STRONG NORTHEAST WINDS POSSIBLE ACROSS INLAND PALM BEACH...INLAND BROWARD...AND INLAND MIAMI- DADE COUNTIES...ALTHOUGH THESE WINDS MAY NOT DIRECTLY BE ASSOCIATED WITH THE TROPICAL STORM. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF UP TO 40 MPH...WITH HIGHER GUSTS MAY OCCUR AND THEREFORE A HIGH WIND WATCH HAS BEEN PUT IN PLACE FOR THE AREA. CONTINUE TO MONITOR THE LATEST FORECASTS IN CASE THIS WATCH IS UPGRADED TO A WIND ADVISORY OR EVEN TROPICAL STORM WARNINGS LATER ON SHOULD NOEL MOVE FARTHER LEFT OF THE FORECAST TRACK. $$
000 WWUS72 KMFL 301858 NPWMFL URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 258 PM EDT TUE OCT 30 2007 FLZ067-071-073-310300- /O.UPG.KMFL.HW.A.0001.071031T0000Z-071031T2200Z/ /O.EXA.KMFL.WI.Y.0004.000000T0000Z-071031T2200Z/ INLAND PALM BEACH-INLAND BROWARD-INLAND MIAMI DADE- INCLUDING THE CITIES OF...PAHOKEE...SOUTH BAY...BELLE GLADE... MICCOSUKEE INDIAN RESERVATION...SHARK VALLEY 258 PM EDT TUE OCT 30 2007 ...WIND ADVISORY IN EFFECT UNTIL 6 PM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EDT WEDNESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. TROPICAL STORM NOEL IS FORECAST TO MOVE ACROSS THE NORTHWEST BAHAMAS WEDNESDAY EVENING AND THEN MOVE NORTHEAST TOWARDS OPEN WATER THURSDAY. DESPITE THE FACT THAT THE FORECAST TRACK MAINTAINS TROPICAL STORM FORCE WINDS WELL OFFSHORE THE SOUTHEAST FLORIDA COAST...THE COMBINATION OF NOEL WITH HIGH PRESSURE ACROSS THE SOUTHEAST UNITED STATES WILL RESULT IN STRONG PRESSURE GRADIENT THAT WILL RESULT IN WINDS 25 TO 35 MPH WITH GUSTS IN EXCESS OF 40 MPH POSSIBLE BEGINNING THROUGH WEDNESDAY EVENING BEFORE THE STORM BEGINS TO MOVE AWAY FROM THE AREA. SINCE SUSTAINED WINDS OF 40 MPH OR GREATER ARE NO LONGER EXPECTED...THE HIGH WIND WATCH THAT WAS IN EFFECT FOR THIS AREA HAS BEEN CANCELED AND A WIND ADVISORY HAS NOW BEEN PUT INTO EFFECT INSTEAD FOR THE INLAND SECTIONS OF PALM BEACH...BROWARD AND MIAMI-DADE COUNTIES FROM THIS EVENING THROUGH AT LEAST WEDNESDAY AFTERNOON. A WIND ADVISORY MEANS THAT WINDS OF 25 TO 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ FLZ068-072-074-168-172>174-310300- /O.CON.KMFL.WI.Y.0004.000000T0000Z-071031T2200Z/ METRO PALM BEACH-METRO BROWARD-METRO MIAMI DADE- COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI DADE- FAR SOUTH MIAMI DADE- INCLUDING THE CITIES OF...WEST PALM BEACH...COCONUT CREEK... FORT LAUDERDALE...HOLLYWOOD...PEMBROKE PINES...MIAMI...JUPITER... PALM BEACH...BOCA RATON...POMPANO BEACH...FORT LAUDERDALE BEACH... HOLLYWOOD BEACH...AVENTURA...MIAMI BEACH...CORAL GABLES... CUTLER BAY...HOMESTEAD...FLORIDA CITY...EVERGLADES NATIONAL PARK 258 PM EDT TUE OCT 30 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT WEDNESDAY... TROPICAL STORM NOEL IS FORECAST TO MOVE ACROSS THE NORTHWEST BAHAMAS WEDNESDAY EVENING AND THEN MOVE NORTHEAST TOWARDS OPEN WATER THURSDAY. DESPITE THE FACT THAT THE FORECAST TRACK MAINTAINS TROPICAL STORM FORCE WINDS WELL OFFSHORE THE SOUTHEAST FLORIDA COAST...THE COMBINATION OF NOEL WITH HIGH PRESSURE ACROSS THE SOUTHEAST UNITED STATES WILL RESULT IN STRONG PRESSURE GRADIENT THAT WILL RESULT IN WINDS 25 TO 35 MPH WITH GUSTS IN EXCESS OF 40 MPH POSSIBLE THROUGH WEDNESDAY EVENING BEFORE THE STORM BEGINS TO MOVE AWAY FROM THE AREA. SINCE SUSTAINED WINDS OF 40 MPH OR GREATER ARE NO LONGER EXPECTED...THE HIGH WIND WATCH THAT WAS IN EFFECT FOR THIS AREA HAS BEEN CANCELED AND A WIND ADVISORY HAS NOW BEEN PUT INTO EFFECT INSTEAD FOR THE SOUTHEAST FLORIDA COAST FROM TODAY THROUGH AT LEAST WEDNESDAY. A WIND ADVISORY MEANS THAT WINDS OF 25 TO 40 MPH WITH HIGHER GUSTS ARE POSSIBLE ACROSS THE AREA. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION AND SECURE LOOSE OBJECTS AROUND THE HOME OUTDOORS. $$
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this high wind watch went out at Oct 29, 4:24 PM EDT, 1 hour 13 minutes earlier.
Area forecast discussion, Oct 29, 4:24 PM EDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
424 PM EDT MON OCT 29 2007
.UPDATE...WE ISSUED A SMALL CRAFT ADVISORY TO INCLUDE ALL OF THE
LOCAL WATERS. LAKE OKEECHOBEE SENSORS ARE NOW SHOWING WINDS AROUND
20 KT...AND THESE WINDS ARE LIKELY OCCURRING ACROSS OUR NEAR SHORE
GULF WATERS AS WELL. /DG
&&
.DISCUSSION...
THE STALLED FRONTAL BOUNDARY CONTINUES ACROSS CENTRAL FLORIDA AND
ADJACENT GULF AND ATLANTIC WATERS....WITH CONSIDERABLE ASSOCIATED
CLOUDINESS. HOWEVER...SOUTH FLORIDA IS MORE DIRECTLY IMPACTED BY
THE SUBSIDENCE AHEAD OF TROPICAL STORM NOEL...WITH QUICKLY MOVING
CLOUDS AND LIGHT SHOWERS COMING OFF THE ATLANTIC WATERS. THIS
TREND WILL CONTINUE THROUGH TUESDAY...THEN CLOUDS...LOW LEVEL
MOISTURE AND ASSOCIATED PRECIP WELL AHEAD OF TROPICAL STORM NOEL
WILL START TO AFFECT SOUTH FLORIDA TUESDAY NIGHT INTO
WEDNESDAY...WITH NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS
FORECAST FOR THE EASTERN SECTIONS OF SOUTH FLORIDA BY WEDNESDAY
AFTERNOON. BUT OF COURSE THE WINDS ARE FORECAST TO BE NEAR 25
KNOTS OR HIGHER BY THEN AND ANY SHOWER ACTIVITY SHOULD BE BRIEF AND
QUICKLY MOVING.
THE OFFICIAL TRACK FOR TROPICAL STORM NOEL CONTINUES TO RECURVE
NORTHEAST IN THE CENTRAL BAHAMAS BY WEDNESDAY...WITH THE IMPACTS ON
SOUTH FLORIDA BEING MAINLY THE INCREASED LARGE AND LOCAL SCALE
PRESSURE GRADIENTS...WITH WINDS INCREASING TO THE 20 TO 25 KNOT
RANGE OVER THE LOCAL ATLANTIC WATERS BY TUESDAY AND POSSIBLY TO NEAR
30 KNOTS ON WEDNESDAY. OF COURSE THERE IS UNCERTAINTY IN THIS
SCENARIO...IT WILL LARGELY DEPEND ON THE COURSE OF TROPICAL STORM
NOEL.
&&
.AVIATION...
VFR CONDITIONS EXPECTED THROUGH THE NEXT 24 HOURS. STRONG NE FLOW
WILL STRENGTHEN WITH FREQUENT GUSTS ALONG THE E CST OVER 20KT
ESPECIALLY ON TUESDAY. WITH THIS STRONG NE FLOW, A SEA BREEZE WILL
NOT DEVELOP AT KAPF EITHER TODAY OR TUESDAY. QUICK PASSING SHRA ALSO
EXPECTED ALONG THE E CST TERMINALS WHICH MAY LOWER CIG/VSBY TO MVFR
BUT IT WOULD ONLY LAST A COUPLE OF MINUTES AND SO ONLY VCSH WILL BE
MENTIONED. WITH SUCH STRONG FLOW, TSRA ARE NOT EXPECTED TO IMPACT
ANY TERMINAL.
&&
.MARINE...
THE GUIDANCE CONTINUES TO SUGGEST THAT THE LOCAL PRESSURE GRADIENT
WILL INCREASE AS DISCUSSED ABOVE...WITH WINDS IN THE 20 TO 25 KNOT
RANGE ACROSS THE LOCAL ATLANTIC AND OFF SHORE GULF WATERS BY TONIGHT.
THUS THE SMALL CRAFT ADVISORY CONTINUES TO BE IN EFFECT. THE HIGH
SURF ADVISORY FOR PALM BEACH COUNTY ALSO REMAINS IN
EFFECT...ALTHOUGH THE LATEST MARINE GUIDANCE SUGGESTS THAT THE
SWELL DIRECTION ACROSS THE ATLANTIC WATERS TO OUR NORTH MAY HAVE A
DIRECTION MORE TO THE WEST SOUTHWEST...WHICH MAY HAVE LESS IMPACT
ON THE COASTAL WATERS EAST OF PALM BEACH. HOWEVER...THE WINDS
TONIGHT ARE FORECAST TO BE IN THE 20 TO 25 KNOT RANGE AND THIS
WILL INCREASE THE LOCAL SEAS ENOUGH TO WARRANT A COASTAL FLOOD
WATCH FOR PALM BEACH COUNTY...ESPECIALLY AT HIGH TIDE...BUT MAY BE
EXTENDED TO BROWARD LATER AS CONDITIONS WARRANT. BEACH CAMS THIS
MORNING AT HIGH TIDE INDICATED WATER REACHING THE DUNES AT JUPITER
INLET...WITH EVEN HIGHER SURF EXPECTED ON TUESDAY. LASTLY...LATEST
GUIDANCE INDICATES THAT WINDS MAY REACH NEAR 30 KNOTS IN THE OFF
SHORE ATLANTIC WATERS LATE TUESDAY INTO WEDNESDAY...WITH
ASSOCIATED FREQUENT WIND GUSTS IN EXCESS OF 35 KNOTS FOR PERHAPS A
12 HOUR PERIOD. THEREFORE...A GALE WARNING MAY BE REQUIRED LATE
TUESDAY. OF COURSE HAVE TO ALWAYS EMPHASIZE THE UNCERTAINTIES IN THE
FORECAST.
&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH 85 79 84 80 / 30 40 40 40
FORT LAUDERDALE 86 79 86 80 / 30 30 30 40
MIAMI 87 77 86 79 / 30 30 30 40
NAPLES 87 71 88 72 / 30 20 40 30
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...HIGH SURF ADVISORY UNTIL 8 AM EDT WEDNESDAY FOR FLZ168.
AM...SMALL CRAFT ADVISORY UNTIL 6 PM EDT WEDNESDAY FOR AMZ630-AMZ650-
AMZ651-AMZ670-AMZ671.
GM...SMALL CRAFT ADVISORY UNTIL 6 PM EDT WEDNESDAY FOR GMZ676.
&&
LONG TERM...60/BD
SHORT TERM/AVIATION...30/KOBHazardous weather outlook, Oct 29, 5:45 AM EDT, 11 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 545 AM EDT MON OCT 29 2007 FLZ063-066>075-168-172>174-300000- GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 545 AM EDT MON OCT 29 2007 ...HIGH RISK OF RIP CURRENTS ATLANTIC COAST BEACHES... ...DETERIORATING MARINE CONDITIONS THROUGH MID WEEK... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT RIP CURRENTS: NORTHEAST TO EAST WINDS NEAR 20 MPH TODAY WILL RESULT IN A HIGH RISK OF RIP CURRENTS AT THE PALM BEACH, BROWARD AND MIAMI-DADE COUNTY BEACHES TODAY. STRONG RIP CURRENTS HAVE BEEN REPORTED THE PAST FEW DAYS, WITH THE GREATEST RISK OF STRONG RIP CURRENTS OCCURRING NEAR THE TIME OF LOW TIDE THIS AFTERNOON. THUNDERSTORMS: THERE IS A SLIGHT RISK OF LIGHTNING ACROSS SOUTH FLORIDA TODAY, MAINLY IN THE MORNING AND OVERNIGHT OVER EASTERN METRO AREAS, AND IN THE AFTERNOON AND EVENING OVER INTERIOR AND SOUTHWEST GULF COAST AREAS. WAVES: OVER THE ATLANTIC WATERS, SEAS OF 6 TO 8 FEET THIS MORNING WILL BUILD TO 9 FEET THIS AFTERNOON AND TO 11 FEET TONIGHT. THIS WILL CAUSE ROUGH MARINE CONDITIONS AS WELL AS HIGH SURF ALONG THE COAST, ESPECIALLY ALONG THE PALM BEACH COUNTY COAST. OVER THE GULF WATERS, SEAS WILL BUILD TO 8 FEET OVER THE OUTER WATERS TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY TROPICAL STORM NOEL NEAR HAITI IS FORECAST TO MOVE SLOWLY NORTHWEST AND PASS NEAR THE CENTRAL AND SOUTHEAST BAHAMAS TONIGHT THROUGH WEDNESDAY NIGHT. ALL PERSONS IN MAINLAND SOUTH FLORIDA ARE URGED TO FOLLOW THE PROGRESS OF NOEL THE NEXT FEW DAYS. REGARDLESS OF THE FUTURE TRACK AND STRENGTH OF NOEL, NORTHEAST WINDS ARE EXPECTED TO BECOME QUITE BRISK OVER MUCH OF SOUTH FLORIDA TUESDAY AND WEDNESDAY AS A RESULT OF A STRONG PRESSURE GRADIENT BETWEEN NOEL AND HIGH PRESSURE OVER THE MID ATLANTIC STATES. THE STRONGEST WINDS WILL BE FELT OVER EASTERN METRO AREAS, PARTICULARLY NEAR THE COAST WHERE WINDS WILL INCREASE TO 25 TO 30 MPH WITH HIGHER GUSTS TUESDAY AND TUESDAY NIGHT. THESE WINDS WILL PRODUCE VERY ROUGH SEAS AND HAZARDOUS CONDITIONS OVER THE COASTAL WATERS. IN ADDITION, HIGH SURF AND BEACH EROSION ARE POSSIBLE ALONG THE PALM BEACH COUNTY COAST TUESDAY INTO WEDNESDAY, WITH ROUGH SURF EXPECTED AS FAR SOUTH AS THE MIAMI-DADE COUNTY COAST. VERY STRONG RIP CURRENTS WILL ALSO BE LIKELY UNDER THESE CONDITIONS. WINDS ARE EXPECTED TO GRADUALLY DECREASE THURSDAY INTO NEXT WEEKEND, WITH SEAS SLOWLY SUBSIDING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI. $$
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 28, 9:16 PM EDT | Special Marine Warning | MFL | 59 min | |
| Oct 29, 4:52 PM EDT | Coastal Flood Watch | MFL | Palm Beach | 13 hr |
Nearby
High Wind Watches in Florida, 2007Every high wind watch in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.